# SDR DXTA2025030302527

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 5,871 hours, 3,909 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP2025022
- Part serial: 1908H7549
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HAS 2 CRACKS THAT FORMED ON FORWARD BOTTOM PART OF THE PANE CORRECTIVE ACTION; REPLACED COPILOTS SIDE WINDOW IAW CE680A MM 56-10-05. OPS AND LEAK CHECK GOOD.
